Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gaisina, Galiya Akhtyarovna

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:177
Abstract pages:567
Full texts:290
References:54
E-mail:

http://www.mathnet.ru/eng/person131403
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. G. A. Gaisina, “The order of growth of a series of exponentials near the boundary of the convergence domain”, Algebra i Analiz, 33:3 (2021),  31–50  mathnet
2. G. A. Gaisina, “Representation of analytic functions by exponential series in half-plane with given growth majorant”, Ufimsk. Mat. Zh., 13:4 (2021),  8–16  mathnet; Ufa Math. J., 13:4 (2021), 8–16  isi
2020
3. G. A. Gaisina, “Growth order of sum of Dirichlet series: dependence on coefficients and exponents”, Ufimsk. Mat. Zh., 12:4 (2020),  31–41  mathnet; Ufa Math. J., 12:4 (2020), 30–40  isi  scopus
4. A. M. Gaisin, G. A. Gaisina, “Ritt–Sugimura type theorems”, Vladikavkaz. Mat. Zh., 22:3 (2020),  47–57  mathnet
2019
5. A. M. Gaisin, G. A. Gaisina, “Behavior of coefficients of series of exponents of finite order near the boundary”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 162 (2019),  15–24  mathnet  mathscinet
2018
6. A. M. Gaisin, G. A. Gaisina, “Order of Dirichlet series with regular distribution of exponents in half-strips”, Ufimsk. Mat. Zh., 10:4 (2018),  51–63  mathnet; Ufa Math. J., 10:4 (2018), 50–63  isi  scopus
2017
7. A. M. Gaisin, G. A. Gaisina, “Estimate for growth and decay of functions in Macintyre–Evgrafov kind theorems”, Ufimsk. Mat. Zh., 9:3 (2017),  27–37  mathnet  elib; Ufa Math. J., 9:3 (2017), 26–36  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022